Up

Computational Methods for Stochastic Differential Equations and Stochastic Partial Differential Equations Involving Standard Brownian and Fractional Brownian Motion

Computational Methods for Stochastic Differential Equations and Stochastic Partial Differential Equations Involving Standard Brownian and Fractional Brownian Motion
File Size:
453.22 kB
Author:
Jason Shea, Ioannis Zachariou, Bozenna Pasik-Duncan
Date:
13 August 2013
Downloads:
9 x

 

Abstract: As more applied science researchers are attempting to use Stochastic Diff erential Equations (SDEs) as well as Stochastic Partial Diff erential Equations (SPDEs) in their modeling, especially when involving Fractional Brownian Motion (fBM), one common issue appears: an exact solution cannot always be found. For cases involving SPDEs, exact solutions commonly do not exist and approximation schemes for their solution are typically still in development. Th erefore, in this paper, we test various Numerical methods in solving SDEs and SPDEs with standard BM that have non-linear coeffi cients. In addition we extend our results to problems with fBM.

Keywords: Brownian Motion (BM), fractional Brownian Motion (fBM), SDEs, SPDEs, Numerical Approximations

Area: Applied Mathematics

BibTeX:

@article{Shea2011,
  author = {Jason Shea and Ioannis Zachariou and Bozenna Pasik-Duncan},
  title = {Computational Methods for Stochastic Differential Equations and Stochastic Partial Differential Equations Involving Standard Brownian and Fractional Brownian Motion},
  journal = {Challenges of Modern Technology},
  year = {2011},
  volume = {2},
  number = {2},
  pages = {3--12},
  url = {http://www.journal.young-scientists.eu/index.php/isuues/file/22-computational-methods-for-stochastic-differential-equations-and-stochastic-partial-differential-equations-involving-standard-brownian-and-fractional-brownian-motion}
}
 
 

License Agreement

I agree to the terms listed above
 
 
Powered by Phoca Download